# SDR CA140826032

- Difficulty date: August 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW NOTICED LEFT HAND FADEC FAULTY DURING TAKEOFF ATTEMPT. TAKE OFF WAS ABORTED AND AIRCRAFT RETURNED TO HANGAR. CREW NOTED 4C MAINTENANCE CODE FLAGGED WHICH IS LANE CONNECTED STATUS FAIL. RESET POWER. THE CREW FOLLOWED THE RECOMMENDATIONS PROVIDED AND THE AIRCRAFT MESSAGE EXTINGUISHED. THE CREW DECIDED TO CONTINUE ON WITH THE SCHEDULED FLIGHT AND MONITOR THE SITUATION.
